# SDR YENA2023021400162

- Difficulty date: February 10, 2023
- Submitted: February 14, 2023
- Operation: Air carrier
- Aircraft: N508JL
- Make and model: Airbus A320-232
- Aircraft serial: 01257
- Aircraft time: 78,369 hours, 28,851 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CORROSION LOWER SILL LOC FR 66 TO FR 68 AT LEVEL STR 23L AFT GALLEY AR EA (CPCP RELATED REFER TO THE MPD TASK 534195-01); ALL WORK ACCOMPLISHED ON AEROMAN NR #2022-676475, PERFORMED REPAIR AT LOWER SILL LOC FR 66 TO FR 68 AT LEVEL STR 23L  AFT GALLEY AREA I.A.W. A320 SRM 53-41-14-300-001 REPAIR PRINCIPLE 5, THIS REPAIR IS CATEGORY A  AND NO FURTHER INSPECTIONS ARE REQUIRED. MX-220 COMPLETED BY CPCP PROGRAM -283-005 FIGURE 001 (SHEET 2 ). (CONSIDERED AS A MAJOR REPAIR)
